It depends on what you mean by "shot" ~ if you mean freezing, then it is quite normal to have an increased heart rate and maybe a little hyperventilating. If it is quite severe, you may want to discuss it with your dentist to explore other options. I am thinking that you are perhaps sensitive to the epinephrine in the shot given for anesthesia. Epinephrine or pseudoepinephrine can make a person feel panicky, heart racing, jumbled thoughts etc. Just ask your dentist to use an anesthetic without epi. yes my 16 year old son has had shots from dentist before and this has never happend ,but this time it hit an artery in his gum instead and made his heart race bad and he could not breath well for a few ,well this went away but when he can home it got worse,he had the worse head pain and had fever bad diarrhea and has not been abel to brath right ,he had to go to hospital and now has scb fever,and has been really sick,i know it was from this shot some kind of bacteria got in his lung or heart,i hope this will go away can you help with some of my questions .thank you kyla firstname.lastname@example.org please get back to me soon. ANSWER YES-Novocain should be avoided by ANYONE with an anx disorder-it causes the heart to beat slower and harder in most cases and is a derivative of epinephrine which most definitely will bring on a severe panic attack, that combined with the anticipatory anxiety over seeing the dentist and as an anxious person being much more attuned to bodily sensations is not a good combination. IF YOU SUFFER FROM ANXIEY TELL YOUR DENTIST, always take a sedative before hand (a benzo) and ALWAYS make sure that they use POLORCANE (not sure on spelling here but it sounds like POLAR-CANE, it is a non epinephrine derivative and will not cause the heart racing, but on the down side the numbing effect is much shorter lived than Novocain.
Yes . I have had ear pain for 2 weeks now after a shot by the dentist. There was a nerve hit . what can you do about this pain
If you are prone to allergies then anything that irritates skin (including gums) can cause an allergic-type reaction. And tetanus shots can most definitely cause a reaction. Benadryl every four hours for 24-48 hours should clear it all up. Also take Benadryl before going to the dentist or getting a shot and the reaction will be minimised.
It depends what you want to get.
Kills the pain. You need a shot at the dentist, so it numbs your mouth. Then the dentists can operate without hurting you as much.
I can only think of a steriod injection
If the reaction immediately follows from getting the shot, it may simply be a reaction to the shot itself - - not flu. An especially strong immune system or an allergy to egg products can cause a noticeable reaction. It requires two weeks to build up immunity from having the flu shot. If flu occurs after the two week period it's mere bad luck.
Yes, you can have a allergic reaction to any shot. All the shot is is a little bit of the virus:)
Anything that irritates the gums can cause a cancre sore- for example if you get a shot from the dentist, it will turn into one where needle went through.
An action is something you proactively choose to do. A reaction is something you do as a response to a stimulus.
no, it will only hurt if you want it to, dont think about it.
It probably would. It is a normal reaction. The best is to eat a good mean before going to the dentist for dental treatment where you would need a shot. You would then feel the effect more lightly.
Brenden Urie from the band Panic at the Disco
A dog can have a anaphalactic reaction to any shot it receives. Basically they go into shock as a result of the shot. This is not common but if your dog is having a reaction to a shot you should immediately get them back to your veterinarian.
no not really because the dentist usually numbs the pain with a shot.
Everyone reacts differently to vaccinations, so, although it is not a typical or common reaction, it is possible, but unlikely that it contributed.
The body's reaction directly after drinking coffee depends on the strength and quantity of coffee consumed. For example, a double espresso shot could cause the heart to beat faster.
Not if the dentist or hygientist is gentle and uses a topical on the gums before the injection.
in the outsiders
Usually, no, because the dentist should numb the area with a topical novocaine first.
Normal side effects of the pneumonia shot is swelling and soreness at the area the shot was given. If you have concerns about an allergic reaction, you should consult your physician!
franz Ferdinand was shot to cause world war 1 by the black hand gang
They use something that looks like a shot , but it isn't its just gel that goes on your teeth.
He was shot!
Can the flu shot cause my blood sugar to rise for a day or so
Well in my country the dentist will get some cotton bands and then put some anesthesia then she will put it in your gums after that she will give you a shot in your gums about two times then she will just try too pull it out...but in U.S i think she will just give you a shot i dont really know because i havent been in the dentist here but i might go to the dentist here in U.S because my mom might send me because im going to show her my teeth one of my tooth hurts so yeah...hope this helps